# SDR USAA060285

- Difficulty date: February 16, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 40,767 hours, 40,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1640-1681 WL 208; CORR TASK C53-252-03.  FAB'D & INSTALLED NEW BRACKET, TREATED, PRIMED, PAINTED PER SRM 53-60-51, 51-20-01, 51-40-02.  DEFECT SIZE: 1" X 0.5" X 0.008"
